Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2009, Vol. 18 Issue (2): 0616    DOI: 10.1088/1674-1056/18/2/038
CLASSICAL AREAS OF PHENOMENOLOGY Current Issue| Next Issue| Archive| Adv Search |
Solitons in optical lattices with nonlocal nonlinearity
Ge Li-Juan, Wang Qi, Shen Ming, Shi Jie-Long, Kong Qian, Hou Peng
Department of Physics, Shanghai University, Shanghai 200444, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn